MAUDE Adverse Event Report: ZIMMER TMT NEXGEN TRBECULAR METALL FULL CONE; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN TRBECULAR METALL FULL CONE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: concomitant devices - nexgen offset stem extension 14mm x 100mm catalog #: 00598802014 lot #: 63632065, nexgen stemmed precoat tibial component size 3 catalog #: 00598003701 lot #: 63544274, nexgen straight stem extension 18mm x 100mm catalog #: 00598801018 lot #: 63282086, nexgen cemented option femoral component left size d catalog #: 00599401491 lot #: 63746608, nexgen distal femoral augment block catalog #: 00599003410 lot #: 62999435, nexgen distal femoral augment block catalog #: 00599003410 lot #: 62963054.G2: foreign - event occurred in new zealand h10: this device was erroneously reported under an incorrect mfr, and is now being submitted under the appropriate mfr.See original report 0001822565-2024-01362.The product was evaluated through manufacturing review; however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision approximately six (6) years post-operatively to address femoral pain.Attempts have been made and no further information has been provided.

Brand Name
NEXGEN TRBECULAR METALL FULL CONE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24815785
Report Number3005751028-2026-00022
Device Sequence Number9594302
Product Code MBH
UDI-Device Identifier00889024308503
UDI-Public(01)00889024308503(17)211130(10)63525256
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K053340
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Model NumberN/A
Device Catalogue Number00545004801
Device Lot Number63525256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale